Feedback vertex set on AT-free graphs

Kratsch, D., Muller, H. and Todinca, I. (2008) Feedback vertex set on AT-free graphs. Discrete Applied Mathematics, 156 (10). pp. 1936-1947. ISSN 0166-218X

Abstract

Metadata

Authors/Creators:
  • Kratsch, D.
  • Muller, H.
  • Todinca, I.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Sherpa Assistant
Date Deposited: 04 Sep 2008 13:55
Last Modified: 18 Jun 2015 17:26
Published Version: http://dx.doi.org/10.1016/j.dam.2007.10.006
Status: Published
Publisher: Elsevier Science BV
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.dam.2007.10.006

Share / Export

Statistics